# SDR CA141015007

- Difficulty date: October 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Wthrly 620B
- Aircraft time: 1,909 hours
- Engine: Pwa R985AN1
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Angle
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN ANNUAL INSPECTION, ALL RIVETS THOUGH THE HORIZONTAL STABILIZER ATTACH ANGLES (LONGERONS) AND DIRECTLY ADJACENT TO ALL FOUR STABILIZER ATTACH BLOCKS, WERE FOUND TO BE LOOSE AND SMOKING.
